Retracted article: Annihilators and attached primes of top local cohomology modules
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, p. 319 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{10_21136_CMJ_2020_0479_19,
     author = {Rezaei, Shahram},
     title = {Retracted article: {Annihilators} and attached primes of top local cohomology modules},
     journal = {Czechoslovak Mathematical Journal},
     pages = {319--319},
     year = {2023},
     volume = {73},
     number = {1},
     doi = {10.21136/CMJ.2020.0479-19},
     mrnumber = {4541105},
     zbl = {07655771},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0479-19/}
}
TY  - JOUR
AU  - Rezaei, Shahram
TI  - Retracted article: Annihilators and attached primes of top local cohomology modules
JO  - Czechoslovak Mathematical Journal
PY  - 2023
SP  - 319
EP  - 319
VL  - 73
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0479-19/
DO  - 10.21136/CMJ.2020.0479-19
LA  - en
ID  - 10_21136_CMJ_2020_0479_19
ER  - 
%0 Journal Article
%A Rezaei, Shahram
%T Retracted article: Annihilators and attached primes of top local cohomology modules
%J Czechoslovak Mathematical Journal
%D 2023
%P 319-319
%V 73
%N 1
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0479-19/
%R 10.21136/CMJ.2020.0479-19
%G en
%F 10_21136_CMJ_2020_0479_19
Rezaei, Shahram. Retracted article: Annihilators and attached primes of top local cohomology modules. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, p. 319. doi: 10.21136/CMJ.2020.0479-19

Cité par Sources :